# SDR UALA2009121403850

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 68,525 hours, 8,098 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTED BOTH UPPER DOOR SLIDE BATTERY AND FWD TEST FAIL.  TRIED NEW BATTERY, NO HELP.  TOOK BATTERY FROM ANOTHER SPOT AND TEST PASS.  BAD BATTERY FROM SUPPLY.  BAD BATTERY STILL IN ACFT IN OVERHEAD FWD CEILING PANEL BETWEEN UPPER DECK DOORS.  REPLACED UPPER DECK, RT DOOR BATTERY, OPS CK OK.
